# SDR K3HA980075

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BROKEN AT BASE OF SOCKET ASSEMBLY AND INSTALLED NEW SOCKET (ACROSS FROM AFT GALLEY).  OPS CHECKS GOOD.  INSTALLED NEW SOCKET ASSEMBLY TEST REF MM 33-50-01.  OPS CHECK OK.
